# SDR ABXA010388

- Difficulty date: June 28, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57583231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGING AT FASTENER, AT APPROXIMATELY FS 205, LONGERON 31 LEFT.  REMOVED CORROSION.  REPLACED FINGER DOUBLER AND REPAIRED AREA IAW DC-8 SRM 51-1-20D, 51-1-21, 53-2-0, 51-1-8, 51-1-11, AND REA D853-40861MR.
